# SDR UALA2009122203973

- Difficulty date: December 21, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 52,024 hours, 7,646 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Inoperative
- Location: Satcom
- Component: Satcom
- Component part number: 8220314102
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYS STATUS MSG.  RESET NO HELP. REPLACED SDU.  BITE TEST OK.
